# SDR HALA2016122800563

- Difficulty date: December 28, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 12,526 hours, 1,943 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Inoperative
- Location: Nr 1 Master
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MAIN BATTERY LOW VOLTAGE UNABLE TO CHARGE.  REMOVED AND REPLACED THE NR 1 BATTERY IAW AMM 24-38-51 PB 401 OPS CHECKED GOOD.
